# SDR IPXA10163306

- Difficulty date: October 4, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 10,032 hours, 6,409 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: B53774136204
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CARGO COMPARTMENT FR32 STA Y1959 AND Y2462 LT CARGO SYS CLS ADAPTER UNDER FLOORBOARD 241EF IS CRACKED.  ACCOMPLISHED REPAIR ON CLS ADAPTER AT FR 32 Y1959 AND Y2462 IAW EO A300-5310-40244-A PARA. 6A.
